MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; MICRO BIPOLAR FORCEPS

INTUITIVE SURGICAL, INC ENDOWRIST; MICRO BIPOLAR FORCEPS
Model Number 470171-09
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 8mm micro bipolar forceps instrument seam in plastic at distal tip is opening.Blood or rust inside.There was no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the instrument; however, failure analysis is still ongoing.Additional information is being gathered to determine the contribution of the device to the customer reported issue.
 
Additional Manufacturer Narrative
Intuitive surgical inc.(isi) received the 8mm micro bipolar forceps instrument for failure analysis investigation.The instrument was analyzed, and visual inspection displayed no signs of physical damage.No missing or broken components observed.The instrument was returned with a report complaint that does not affect functionality and is a part of the instruments design.The instrument is in its expected condition.The product is considered conforming in its current state.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
ENDOWRIST
Common Device Name
MICRO BIPOLAR FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key21779128
Report Number2955842-2025-13583
Device Sequence Number20980821
Product Code NAY
UDI-Device Identifier00886874112274
UDI-Public(01)00886874112274(10)S10140703
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470171-09
Device Catalogue Number470171
Device Lot NumberS10140703 0002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown